# SDR ARWA20080604

- Difficulty date: June 25, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N524MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46999
- Aircraft time: 72,214 hours, 17,663 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Loose
- Location: Egt Indicator
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 3 ENGINE EGT ERRATIC DURING LANDING ROLLS.  FOUND LOOSE CONNECTOR PI-8036.  RE-SECURED IT IN ACCORDANCE WITH MM 20-30-02.  OPERATIONAL CHECK SYSTEM FOUND NORMAL IAW MM 71-00-00.  (A)
